`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Steady states in hierarchical structured populations with distributed states at birth
Pages: 2671 - 2689, Issue 8, November 2012

doi:10.3934/dcdsb.2012.17.2671      Abstract        References        Full text (423.8K)           Related Articles

József Z. Farkas - Department of Computing Science and Mathematics, University of Stirling, Stirling, FK9 4LA, United Kingdom (email)
Peter Hinow - Department of Mathematical Sciences, University of Wisconsin – Milwaukee, P.O. Box 413, Milwaukee, WI 53201-0413, United States (email)

1 A. S. Ackleh, K. Deng and S. Hu, A quasilinear hierarchical size-structured model: Well-posedness andapproximation, Appl. Math. Optim., 51 (2005), 35-59.       
2 A. S. Ackleh and K. Ito, Measure-valued solutions for a hierarchically size-structured population, J. Differential Equations, 217 (2005), 431-455.       
3 R. A. Adams and J. J. F. Fournier, "Sobolev Spaces," 2nd edition, Pure and Applied Mathematics (Amsterdam), 140, Elsevier/Academic Press, Amsterdam, 2003.       
4 H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev., 18 (1976), 620-709.       
5 W. Arendt, A. Grabosch, G. Greiner, U. Groh, H. P. Lotz, U. Moustakas, R. Nagel, F. Neubrander and U. Schlotterbeck, "One-Parameter Semigroups of Positive Operators," Lecture Notes in Mathematics, 1184, Springer-Verlag, Berlin, 1986.       
6 À. Calsina and J. Saldań, Asymptotic behavior of a model ofhierarchically structured population dynamics, J. Math. Biol., 35 (1997), 967-987.       
7 À. Calsina and J. Saldañ, Basic theory for a class of models ofhierarchically structured population dynamics with distributed states in the recruitment, Math. Models Methods Appl. Sci., 16 (2006), 1695-1722.       
8 J. M. Cushing, The dynamics of hierarchical age-structured populations, J. Math. Biol., 32 (1994), 705-729.       
9 J. M. Cushing, "An Introduction to Structured Population Dynamics," CBMS-NSF Regional Conference Series in Applied Mathematics, 71, SIAM, Philadelphia, PA, 1998.       
10 K. Deimling, "Nonlinear Functional Analysis," Springer-Verlag, Berlin, 1985.       
11 K.-J. Engel and R. Nagel, "One-Parameter Semigroups for Linear Evolution Equations," Graduate Texts in Mathematics, 194, Springer-Verlag, New York 2000.       
12 J. Z. Farkas, D. M. Green and P. Hinow, Semigroup analysis ofstructured parasite populations, Math. Model. Nat. Phenom., 5 (2010), 94-114.       
13 J. Z. Farkas and T. Hagen, Stability and regularity results for asize-structured population model, J. Math. Anal. Appl., 328 (2007), 119-136.       
14 J. Z. Farkas and T. Hagen, Asymptotic analysis of a size-structured cannibalism model with infinite dimensional environmental feedback, Commun. Pure Appl. Anal., 8 (2009), 1825-1839.       
15 J. Z. Farkas and T. Hagen, Hierarchical size-structured populations: The linearized semigroup approach, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 17 (2010), 639-657.       
16 J. Z. Farkas and P. Hinow, On a size-structured two-phase population model with infinite states-at-birth, Positivity, 14 (2010), 501-514.       
17 A. Grabosch and H. J. A. M. Heijmans, Cauchy problems with state-dependent time evolution, Japan J. Appl. Math., 7 (1990), 433-457.       
18 M. E. Gurtin and R. C. MacCamy, Non-linear age-dependent population dynamics, Arch. Rational Mech. Anal., 54 (1974), 281-300.       
19 S. M. Henson and J. M. Cushing, Hierarchical models of intra-specific competition: Scramble versus contest, J. Math. Biol., 34 (1996), 755-772.
20 S. R.-J. Jang and J. M. Cushing, A discrete hierarchical model ofintra-specific competition, J. Math. Anal. Appl., 280 (2003), 102-122.       
21 S. R.-J. Jang and J. M. Cushing, Dynamics of hierarchical models in discrete-time, J. Difference Equ. Appl., 11 (2005), 95-115.       
22 N. Kato, A principle of linearized stability for nonlinear evolution equations, Trans. Amer. Math. Soc., 347 (1995), 2851-2868.       
23 J. A. J. Metz and O. Diekmann, Age dependence, in "The Dynamics of Physiologically Structured Populations" (Amsterdam, 1983), Lecture Notes in Biomath., 68, Springer, Berlin, 1986.       
24 J. Prüss, On the qualitative behavior of populations with age-specific interactions, Comput. Math. Appl., 9 (1983), 327-339.       
25 S. L. Tucker and S. O. Zimmerman, A nonlinear model of population dynamics containing an arbitrary number of continuous structure variables, SIAM J. Appl. Math., 48 (1988), 549-591.       
26 Ch. Walker, Global bifurcation of positive equilibria in nonlinear population models, J. Diff. Eq., 248 (2010), 1756-1776.       
27 G. F. Webb, "Theory of Nonlinear Age-Dependent Population Dynamics," Monographs and Textbooks in Pure and Applied Mathematics, 89, Marcel Dekker, Inc., New York, 1985.       
28 K. Yosida, "Functional Analysis," Reprint of the sixth (1980) edition, Classics in Mathematics, Springer-Verlag, Berlin, 1995.       

Go to top